# SDR SIMA200307103

- Difficulty date: February 16, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N5100
- Make and model: Emb EMB-135LR
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL  TWO FINDING FOUND DURING AN IMBV INSPECTION GALLEY AFT DIAMOND HAS CORROSION.  REMOVED AND INSTALLED NEW GALLEY AFT DIAMOND IAW EMB 135/145 SRM 51-40-02, 51-20-03, 51-40-02, 51-20-03, 51-40-04, 51-40-06.  (M)
